# SDR REXA201100314

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15147
- Aircraft time: 8,588 hours, 6,146 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VISUAL INSPECTED DUCTING AND AILC SELFTEST ALONG WITH ENG RUNS WITH BLEEDS CONFIGED.  NO DEFECTS NOTED IAW AMM 71-00-00 AND 36-21-00 AIR RETURNED FOR LT BLEED DUCT WARNING MSG.  MX INSPECTED DUCTING AND AILC.  PERFORMED SELF TEST WITH ENG RUNS.
